Active ingredients: buspirone hydrochloride
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Hey everyone my name is Angela & I'm new to the group. I'm also new to Latuda. I'm in desperate need of answers/advice. I've been diagnosed with Bipolar I, PTSD, depression, & anxiety. I've been taking 900mg of Lithium & 45 total mg of Buspar since November 2016 with no problems. I was also on Abilify but still felt depressed so my Dr just recently(a month ago) took me off Abilify and put me on 40mg of Latuda. For the last 2 1/2 weeks I have been extremely ill. I've been dizzy, shakey, nauseous (with vomiting), foggy headed & severe constant headache. My Dr thought it was from the Lithium so decreased my dose but I'm still extremely sick & becoming more & more mentally weak/unstable from it. I went to the ER but was told they didn't know enough about Latuda to be able to decide if my sickness was from adverse reactions from the Latuda or not but assured me my Lithium levels were normal. My Dr just called & increased my dose of Lithium & took me off Latuda. Has anyone else had any similar symptoms while on Latuda? I'm so frustrated & just need answers so any & all input on Latuda is much appreciated.
I have been on Buspar 5 mg twice daily for almost 2 weeks and it has helped but I'm still having moments of anxiety and my doc has said I can increase to 7.5 mg twice a day but I'm apprehensive that is could make the anxiety worse. I welcome any feedback. Thanks!
More questions for: Buspar
I am glad I found this group. I have had some very bad side effects for the past 6 month. I had to go the ER 5 times in March and April. I get very dehydrated, shaky. involuntary muscle movement also slurred speaks and have trouble remembering what I am going. I think it is a medicine withdral problem. I was taken off Clonzapan cold turkey and was prescribe visceral, Buspar. What kind of doctor should I see? Dawn
Recently started taking Buspar for anxiety a few weeks ago, now I have had multiple instances where I get eyelid twitches. Atlfirst it was ny right upper lid, now today it is my left lower lid. I will probably discontinue the medication if it continues.
My son is acutely psychotic after the death of his brother on 2/6/17. His brother and his girlfriend were killed by a drunk driver. They have been tried doxepin (that worked but made him sleepy) side effects that usually wear off after all he is exhausted from not sleeping. They switched him to abilify and developed hypertension. His BMI is 25. He worked out. No previous mental health history. Geodone for last few days and now buspar 5 mg three times a day. I read about side effects about taking them together. I have been a nurse 33 years though psych not my specialty. My son is paranoid and delusional.
I'm new here,I've been prescribed buspirone,even though I have low blood pressure! Anyone have an opinion on whether this is an unsafe combination? I'd also like to ask if it's worth taking for HIGH anxiety? ? My cortisol levels are high and I'm a miserable person right now!
Been on Buspar for about 30 days at 5mg three times a day. AT first took it wrong was taking it every fours hours no one told me it should be spaced over 8 hours. I also have just come of Cymbalta now been 18 days. Feel a little hypomania like my real self is trying to emerge could this be what is happening and it will go away once my body adjust?
More reviews for: Buspar
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.